Back to products
advil-cold-sinus-72-s
Advil Cold & Sinus Caplets - 72's Original price was: $23.99.Current price is: $18.99.

Advil Cold & Sinus Caplets – 20’s

$12.99

Advil Cold & Sinus Caplets – 20’s

13 Items sold in last 48 minutes
Add $47.01 to cart and get free shipping!
Description

Description

Advil Cold & Sinus caplets temporarily relieve the following symptoms associated with the common cold, sinusitis or flu: nasal congestion, sinus pain, headache, fever and body aches and pains. And Advil Cold & Sinus caplets have a non-drowsy formula with a unique sugar coating that makes them easy to swallow too.

Nothing you can buy relieves tough pain better or lasts longer than the pain reliever in Advil Cold & Sinus.

Active Ingredients & Purpose
Ibuprofen 200mg / Pseudoephedrine HCI 30mg Pain reliever/fever reducer / Nasal decongestant

Uses
For effective relief of the symptoms of colds and sinusitis including:
nasal congestion
sinus pain
headache
fever
body aches and pain
sore throat

20 Caplets

Additional information
Reviews (0)
Shipping & Delivery